| Model Number |
01.26.2856MHC |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2020: lot 1901458: (b)(4) items manufactured and released on 13-may-2019.Expiration date: 2024-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1900793.Batch review performed on 09 march 2020: lot 1900793: (b)(4) items manufactured and released on 08-may-2019.Expiration date: 2024-04-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 6 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon revised the head and liner and the surgery was completed successfully.